Advanced Search
Article Contents
Article Contents

$V$-Jacobian and $V$-co-Jacobian for Lipschitzian maps

Abstract Related Papers Cited by
  • The notions of $V$-Jacobian and $V$-co-Jacobian are introduced for locally Lipschitzian functions acting between arbitrary normed spaces $X$ and $Y$, where $V$ is a subspace of the dual space $Y^*$. The main results of this paper provide a characterization, calculus rules and also the computation of these Jacobians of piecewise smooth functions.
    Mathematics Subject Classification: 49J52, 49A52, 58C20.


    \begin{equation} \\ \end{equation}
  • [1]

    N. Aronszajn, Differentiability of Lipschitzian mappings between Banach spaces, Studia Math., 57 (1976), 147-190.


    J. P. R. Christensen, Measure theoretic zero sets in infinite dimensional spaces and applications to differentiability of Lipschitz mappings, Publ. Dép. Math. (Lyon), 10 (1973), 29-39, Actes du Deuxième Colloque d'Analyse Fonctionnelle de Bordeaux (Univ. Bordeaux, 1973), I, 29-39.


    F. H. Clarke, On the inverse function theorem, Pacific J. Math., 64 (1976), 97-102.


    F. H. Clarke, "Optimization and Nonsmooth Analysis," John Wiley & Sons, Inc., New York, 1983.


    H. Halkin, Interior mapping theorem with set-valued derivatives, J. Analyse Math., 30 (1976), 200-207.doi: doi:10.1007/BF02786714.


    H. Halkin, Mathematical programming without differentiability, in "Calculus of Variations and Control Theory" (Proc. Sympos., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1975), Academic Press, New York, (1976), 279-287.


    A. D. Ioffe, Nonsmooth analysis: Differential calculus of nondifferentiable mappings, Trans. Amer. Math. Soc., 266 (1981), 1-56.


    H. Th. Jongen and D. Pallaschke, On linearization and continuous selections of functions, Optimization, 19 (1988), 343-353.doi: doi:10.1080/02331938808843350.


    S. Kaplan, On the second dual of the space of continuous functions, Trans. Amer. Math. Soc., 86 (1957), 70-90.


    D. Klatte and B. Kummer, Nonsmooth equations in optimization, in "Regularity, Calculus, Methods and Applications," Nonconvex Optimization and its Applications, vol. 60, Kluwer Academic Publishers, Dordrecht, 2002.


    L. Kuntz and S. Scholtes, Structural analysis of nonsmooth mappings, inverse functions, and metric projections, J. Math. Anal. Appl., 188 (1994), 346-386.doi: doi:10.1006/jmaa.1994.1431.


    L. Kuntz and S. Scholtes, Qualitative aspects of the local approximation of a piecewise differentiable function, Nonlinear Anal., 25 (1995), 197-215.doi: doi:10.1016/0362-546X(94)00202-S.


    G. Lebourg, Generic differentiability of Lipschitzian functions, Trans. Amer. Math. Soc., 256 (1979), 125-144.


    B. S. Mordukhovich, Metric approximations and necessary conditions for optimality for general classes of nonsmooth extremal problems, Dokl. Akad. Nauk SSSR, 254 (1980), 1072-1076.


    B. S. Mordukhovich, Generalized differential calculus for nonsmooth and set-valued mappings, J. Math. Anal. Appl., 183 (1994), 250-288.doi: doi:10.1006/jmaa.1994.1144.


    B. S. Mordukhovich, Coderivatives of set-valued mappings: Calculus and applications, proceedings of the "Second World Congress of Nonlinear Analysts," Part 5 (Athens, 1996), vol. 30 (1997), 3059-3070.


    B. S. Mordukhovich, "Variational Analysis and Generalized Differentiation, I. Basic Theory," Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 330, Springer-Verlag, Berlin, 2006.


    J.-S. Pang and D. Ralph, Piecewise smoothness, local invertibility, and parametric analysis of normal maps, Math. Oper. Res., 21 (1996), 401-426.doi: doi:10.1287/moor.21.2.401.


    Zs. Páles and V. Zeidan, Generalized Jacobian for functions with infinite dimensional range and domain, Set-Valued Anal., 15 (2007), 331-375.doi: doi:10.1007/s11228-007-0043-y.


    Zs. Páles and V. Zeidan, Infinite dimensional Clarke generalized Jacobian, J. Convex Anal., 14 (2007), 433-454.


    Zs. Páles and V. Zeidan, Infinite dimensional generalized Jacobian: Properties and calculus rules, J. Math. Anal. Appl., 344 (2008), 55-75.doi: doi:10.1016/j.jmaa.2008.02.044.


    Zs. Páles and V. Zeidan, The core of the infinite dimensional generalized Jacobian, J. Convex Anal., 16 (2009), 321-349.


    Zs. Páles and V. Zeidan, Co-Jacobian for Lipschitzian maps, Set-Valued and Variational Anal., 18 (2010), 57-78.doi: doi:10.1007/s11228-009-0130-3.


    D. Ralph and S. Scholtes, Sensitivity analysis of composite piecewise smooth equations, Math. Programming Ser. B, 76 (1997), 593-612.doi: doi:10.1007/BF02614400.


    D. Ralph and H. Xu, Implicit smoothing and its application to optimization with piecewise smooth equality constraints, J. Optim. Theory Appl., 124 (2005), 673-699.doi: doi:10.1007/s10957-004-1180-1.


    R. T. Rockafellar, A property of piecewise smooth functions, Comput. Optim. Appl., 25 (2003), 247-250, A tribute to Elijah (Lucien) Polak.doi: doi:10.1023/A:1022921624832.


    S. Scholtes, "Introduction to Piecewise Differentiable Equations," Habilitation thesis, University of Karlsruhe, Karlsruhe, Germany, 1994.


    T. H. Sweetser, A minimal set-valued strong derivative for vector-valued Lipschitz functions, J. Optimization Theory Appl., 23 (1977), 549-562.doi: doi:10.1007/BF00933296.


    L. Thibault, Subdifferentials of compactly Lipschitzian vector-valued functions, Ann. Mat. Pura Appl. (4), 125 (1980), 157-192.doi: doi:10.1007/BF01789411.


    L. Thibault, On generalized differentials and subdifferentials of Lipschitz vector-valued functions, Nonlinear Anal., 6 (1982), 1037-1053.doi: doi:10.1016/0362-546X(82)90074-8.


    J. Warga, Derivative containers, inverse functions, and controllability, in "Calculus of Variations and Control Theory" (Proc. Sympos., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1975; dedicated to Laurence Chisholm Young on the occasion of his 70th birthday), Academic Press, New York, (1976), 13-45; errata, p. 46. Math. Res. Center, Univ. Wisconsin, Publ. No. 36.


    J. Warga, Fat homeomorphisms and unbounded derivate containers, J. Math. Anal. Appl., 81 (1981), 545-560; (Errata: ibid. 82 (1982), 582-583).

  • 加载中

Article Metrics

HTML views() PDF downloads(158) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint